MathSciNet Relay Station
MathSciNet bibliographic data
MR53174 (14,732d) 27.0X
Aissen, Michael; Schoenberg, I. J.; Whitney, A. M. On the generating functions of totally positive sequences. I. J. Analyse Math. 2, (1952). 93–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement